# SDR NWAA072356301

- Difficulty date: June 30, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 76,165 hours, 10,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK, FOUND EMERGENCY LIGHT RIGHT SIDE INOP BOTTOM 2 LIGHTS.  MAINTENANCE REMOVED AND REPLACED FUSES.  OPERATIONAL CHECKED GOOD, AND AIRCRAFT RETURNED TO SERVICE.
